# SDR 2001UALA02275

- Difficulty date: November 9, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N190UA
- Make and model: Boeing 747422
- Aircraft serial: 26879
- Aircraft time: 40,393 hours, 4,904 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP SEATS 6G THROUGH 8G.  SECURED CONNECTOR AT AFT GALLEY SIDEWALL STRIP, OPS CHECKS OK.
